# SDR IPXA09557159

- Difficulty date: August 18, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5391U110
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BULK CARGO COMPARTMENT RT FLOOR SUPPORT TO SIDEWALL STRUCTURE HAS MINOR SURFACE CORROSION BS 1480.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-02.
